MathSciNet Relay Station
MathSciNet bibliographic data
MR595055 (82c:65011) 65D15 (30E10 90C30)
Glashoff, K.; Roleff, K. A new method for Chebyshev approximation of complex-valued functions. Math. Comp. 36 (1981), no. 153, 233–239.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement